CFS after using self tanner....what is that about?

Discussion in 'Fibromyalgia Main Forum' started by PollyDolly, Aug 26, 2003.

  1. PollyDolly

    PollyDolly New Member

    I used a self tanner and had my old CFS symptoms come on
    afterward. I suppose it is the chemicals and maybe my
    immune system attacking them. Has anyone else had this
    happen to them?
  2. Shirl

    Shirl New Member

    Hi, welcome to the board. I can't help with the suntan lotion, as I stay the heck out of the sun :) but we do have others here who I am sure can give you some imput on this occurance.

    Glad you joined us, and hope we hear from you often.

    Shalom, Shirl
  3. Mikie

    Mikie Moderator

    In the stuff. Chemical sensitivities are common amongst us.

    Love, Mikie
  4. dontlikeliver

    dontlikeliver New Member

    have a pretty bad CFS worsening after using selftanning lotion this summer. Lasted about 2 weeks. Problem is once you put the stuff on you cannot get it off.....

    There's something definitely in that that triggers something off. I never did like the smell it always made me feel a bit queasy, so, now I have a real excuse not to use it again.
  5. IgotYou

    IgotYou New Member

    That is a fascinating thought. I've been using self-tanners all summer every year since I was diagnosed with sarcoidosis on my skin (triggered by tanning beds) several years ago. Interestingly, it has been during that time that my symptoms have really gotten bad, especially the itchy skin, which is worse every year. And the flares seem to hit me more in the summer than in the winter. I had chalked it up to autoimmune activity related to the sarcoidosis. I suspected the lotions before, but laughed off the idea. I wonder if that's it. Very interesting. I'm going to have to do some experimentation and see if you're right.
  6. gaskinsb

    gaskinsb New Member

    Thanks for this info....thinking my aches and pains started after the self-tanner. What about tanning beds without using anything? Has anyone had any problems with this?